# SDR FDEA201601280350

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE CAVITY, XOS 901, BEADED DOUBLER FOUND CRACKED.   REPAIRED IAW SRM 57-40-  02-2R FIG 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
